MathSciNet Relay Station
MathSciNet bibliographic data
MR2079354 (2005g:46047) 46B28 (46B04)
Banakh, T.; Plichko, A.; Zagorodnyuk, A. Zeros of quadratic functionals on non-separable spaces. Colloq. Math. 100 (2004), no. 1, 141–147.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement